Volume 19, Number 1 (International Journal of Engineering 2008)                   IJIEPM 2008, 19(1): 81-88 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nojavan M. Developing Two Efficient Models for Fuzzy Multi-Choice Knapsack Problem . IJIEPM. 2008; 19 (1) :81-88
URL: http://ijiepm.iust.ac.ir/article-1-8-en.html

, mnojavan@azad.ac.ir
Abstract:   (8218 Views)

 Multi-choice knapsack problem is a branch of regular knapsack problem where the objects are classified in different classes and each class has one and only one representative in final solution. Although it is assumed that each object belongs to just one class, sometimes this assumption is not valid in real problems. In this case an object may belong to the several classes. In fuzzy multi-choice knapsack problem (FMCKP), fuzzy sets are applied to show that each object is a member of each class with a membership grade. In this paper we proposed two new models for fuzzy multi-choice knapsack problem. These models have a fuzzy constraint and so we applied the fuzzy linear programming (FLP) approach to solve them. Typical examples show the capability and efficiency of the proposed models.

Full-Text [PDF 311 kb]   (1629 Downloads)    
Type of Study: Research |
Received: 2009/04/25

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Management

Designed & Developed by : Yektaweb